# SDR ASAA2017102922350

- Difficulty date: October 29, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 33,554 hours, 9,980 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 00000
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERHEAT, & FIRE TEST,  NR 2 ENGINE FIRE WARNING SWITCH AND THE NR 2 OVERHEAT LIGHT DO NOT ILLUMINATE. ACFT GROUNDED.   PERFORMED ENGINE FIRE DETECTION SYSTEM OPS TEST IAW AMM 26-11-00-710-801. NO FAULTS FOUND. ACCESSED NR 2 ENGINE FIRE DETECTOR LOOPS. PERFORMED ENGINE FIRE DETECTOR INSPECTION IAW AMM 26-11-01-211-801.  FOUND LOWER FAN FIRE LOOP TERMINALS VERY DIRTY AND OILY.  DISSASSEMBLED, CLEANED AND REINSTALLED ALL FIRE DETECTOR TERMINALS. NO OTHER DEFECTS NOTED. OPS TESTED GOOD.
